Duke Mathematical Journal

Equiconvergence of Cesàro and Riesz transforms of series

Ralph Palmer Agnew

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 22, Number 3 (1955), 451-460.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077466416

Digital Object Identifier
doi:10.1215/S0012-7094-55-02249-3

Mathematical Reviews number (MathSciNet)
MR0071560

Zentralblatt MATH identifier
0065.29203

Subjects
Primary: 40.0X

Citation

Agnew, Ralph Palmer. Equiconvergence of Cesàro and Riesz transforms of series. Duke Math. J. 22 (1955), no. 3, 451--460. doi:10.1215/S0012-7094-55-02249-3. https://projecteuclid.org/euclid.dmj/1077466416


Export citation